# SDR DXTA2016113006334

- Difficulty date: November 30, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800187
- Aircraft time: 8,626 hours, 5,716 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 049801001
- Part serial: J1170
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT. FOLLOWED QRH. RETURNED TO DEPARTURE.   PERFORMED SEVERAL MLG RETRACTIONS AND EXTENSIONS. NO DEFECTS NOTED.  R & R INTERMITTENT MLG CONTROL UNIT IAW MM 32-30-10. OPS CHECKED GOOD.
